# SDR AALA201508289018

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,138 hours, 10,435 cycles
- Engine: Pwa PW4168A
- Engine time: 54,830 hours, 8,602 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4168ABFE
- Part serial: P733467
- Condition: Leaking
- Location: Nr 2
- Part time: 54,832 hours, 8,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 9200 EN-ROUTE, DURING CRUISE, ENG 2 OIL PRESS WENT TO ZERO.  ENG 2 WAS SHUT DOWN.  THE FLIGHT DECLARED AN EMER & DIVERTED WHERE IT LANDED WITHOUT FURTHER INCIDENT.  R & R NR 2 ENG ASSEMBLY IAW JC 33L40071001.
